# SDR SWAA2012051804134

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 48,978 hours, 39,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 948 TO BS 952, STR 1R.  REPAIRED STRINGER PER SRM.
